# SDR ASAA9910257

- Difficulty date: November 11, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON, PRIOR TO F41, AN AFT CABIN EMERGENCY EXIT FLOOR LIGHT WAS FOUND TO BE INOPERATIVE.  REPAIRED LIGHT/WIRING AND THE LIGHT OPERATED NORMALLY.  (M)
